# SDR BAGA2025092400008

- Difficulty date: September 23, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N216BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55172
- Aircraft time: 8,389 hours, 3,953 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK SUBMISSION,  AFT CARGO DOOR LOWER SKIN CORROSION AROUND ATTACHMENT HOLES UNDERNEATH SCUFF PLATES,  REPAIRED PER REO.
